# SDR FDEA201206122215

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 66,377 hours, 11,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AROUND FASTENER HOLES HAVE CRACK INDICATIONS. FOUND DURING HFEC OPEN HOLE INSPECTION ON LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS 683.4 AND XORS 713.6. REPAIRED IAW EA 1-5710-160967, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115
